# SDR ASOA2012082702107

- Difficulty date: August 21, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N980EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7759
- Aircraft time: 20,333 hours, 18,804 cycles
- Engine: Ge CF343B1
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 202
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 202 BULKHEAD CRACKED AT PARKING BRAKE CABLE. CRACK HAS BEEN VERFIED BY NDT  FABRICATED FILLERS AND DOUBLER.  FABRICATED REINFORCEMENT DOUBLER.  PREPARED AND INSTALLED PARTS AND FASTENERS, RESTORED FINISH AND APPLIED CIC. REF. 601R-53-11-563 REV. B. REPAIR TYPE 5.  COMPLIED WITH RII GMM 3-3.
